On the generalized mean transforms of complex symmetric operators

Chafiq Benhida, Muneo Chō, Eungil Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In this paper, we prove that if T∈ L(H) is complex symmetric, then its generalized mean transform T^(t)(t≠0) of T is also complex symmetric. Next, we consider complex symmetry property of the mean transform T^ (0) of truncated weighted shift operators. Finally, we study properties of the generalized mean transform of skew complex symmetric operators.

Original languageEnglish
Pages (from-to)842-855
Number of pages14
JournalBanach Journal of Mathematical Analysis
Issue number3
StatePublished - 1 Jul 2020

Bibliographical note

Publisher Copyright:
© 2019, Tusi Mathematical Research Group (TMRG).


  • Complex symmetric operator
  • Generalized mean transform
  • Skew-complex symmetric operator


Dive into the research topics of 'On the generalized mean transforms of complex symmetric operators'. Together they form a unique fingerprint.

Cite this